# SDR CALA2011021700097

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 53,608 hours, 14,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33002
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK DENT FOUND AT STA 600 BETWEEN S-16LT AND S-17LT MEASURING 2"X2.5" AND .080 DEEP, DENT IS ALSO UP AGAINST BELT FRAME AND S17LT CUSP LINE AND INCORPORATING A ADDITIONAL REPAIR AT THAT AREA.  INSTALLED FUSELAGE SKIN REPAIR DOUBLER AT STA 600 TO 630 LT SIDE BETWEEN S-13L AND S-18L, ISSUED DIP "TO ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 2-16-2011, CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR "REF ECRA 5330-04103 SEE ALL PARTIAL WORK FUSELAGE SKIN DENTED STA 600 TO 630, STR 14LT TO STR 17LT. PER ECRA 5330-04103 COMPLETED INTERIM REPAIR. C/W PERMANENT REPAIR W/I 24 MONTHS FROM 16FEB11. PLANNING TO CONTACT ESC AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR REPAIR.
